# SDR 99ZZZX628

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9FW
- Make and model: Piper PA-31-350
- Aircraft serial: 317405468
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 4204200
- Condition: Cracked
- Location: Mlg
- Part time: 10,691 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARM FOUND CRACKED DURING 100-HOUR INSPECTION.  ARM, P/N 42042-00.
